# SDR USAA2014012100001

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 41,237 hours, 18,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R INDICATES OPEN WHEN DOOR CLOSED.  REMOVED TRASH FROM DOOR 2R SILL, OPERATIONS CHECKED GOOD.
